# SDR DALA2025041102799

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 64,430 hours, 33,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3101 DISC: DOOR L EMERGENCY EXIT LIGHT ON/OFF MLTIPLE TIMES ON TAXI IN. IT WAS ALSO SHOWING ON PRIOR TO DEPARTURE AT PSC. RESET COVER THERE ON L OVER WING EXIT AND IT TURNED THE ECAM MESSAGE OFF UNTIL AFTER LANDING IN SLC. C/A: ADJUSTED L OVER WING EXIT DOOR SEAL AND RE-INSTALLED COVER PLATE PER A319 AMM52-21. OPS NORMAL. OKAY FOR SVC. (LP: 7188096)
